Translator Disclaimer
2013 MULTIPLICITY OF SOLUTIONS FOR PERIODIC AND NEUMANN PROBLEMS INVOLVING THE DISCRETE $p(\cdot)$-LAPLACIAN
Călin Şerban
Taiwanese J. Math. 17(4): 1425-1439 (2013). DOI: 10.11650/tjm.17.2013.2399

Abstract

Using critical point theory, we study the multiplicity of solutions for some periodic and Neumann boundary value problems involving the discrete $p(\cdot)$-Laplacian.

Citation

Download Citation

Călin Şerban. "MULTIPLICITY OF SOLUTIONS FOR PERIODIC AND NEUMANN PROBLEMS INVOLVING THE DISCRETE $p(\cdot)$-LAPLACIAN." Taiwanese J. Math. 17 (4) 1425 - 1439, 2013. https://doi.org/10.11650/tjm.17.2013.2399

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1274.39016
MathSciNet: MR3085519
Digital Object Identifier: 10.11650/tjm.17.2013.2399

Subjects:
Primary: 39A12, 39A23, 39A70, 65Q10

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.17 • No. 4 • 2013
Back to Top